Bound Smoothing Under Chirality Constraints

Dress A, Havel TF (1991)
SIAM Journal on Discrete Mathematics 4(4): 535-549.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Dress, AndreasUniBi; Havel, Timothy F.
Abstract / Bemerkung
Procedures for determining the feasibility of lower and upper bounds on Euclidean distances of fixed dimension play a central role in the analysis of many kinds of scientific data. Shown in this paper is how results from graph optimization theory can be used to solve the feasibility problem in one dimension, subject to the condition that the order of the points along the real line is known. The solution is used to derive a PSPACE, O(n3 . n!)-time sequential algorithm for finding one-dimensional representations subject to arbitrary distance (and order) constraints. The wider applicability of these results in measurement theory is discussed, in particular, Roy's elegant proofs of the classical representation theorems for interval orders and semiorders, and they are used to obtain a new representation theorem for a ternary relation called epsilon-collinearity.
Stichworte
MOLECULAR CONFORMATION; DISTANCE GEOMETRY; PREFERENCE RELATIONS
Erscheinungsjahr
1991
Zeitschriftentitel
SIAM Journal on Discrete Mathematics
Band
4
Ausgabe
4
Seite(n)
535-549
ISSN
0895-4801
Page URI
https://pub.uni-bielefeld.de/record/1649295

Zitieren

Dress A, Havel TF. Bound Smoothing Under Chirality Constraints. SIAM Journal on Discrete Mathematics. 1991;4(4):535-549.
Dress, A., & Havel, T. F. (1991). Bound Smoothing Under Chirality Constraints. SIAM Journal on Discrete Mathematics, 4(4), 535-549. https://doi.org/10.1137/0404047
Dress, A., and Havel, T. F. (1991). Bound Smoothing Under Chirality Constraints. SIAM Journal on Discrete Mathematics 4, 535-549.
Dress, A., & Havel, T.F., 1991. Bound Smoothing Under Chirality Constraints. SIAM Journal on Discrete Mathematics, 4(4), p 535-549.
A. Dress and T.F. Havel, “Bound Smoothing Under Chirality Constraints”, SIAM Journal on Discrete Mathematics, vol. 4, 1991, pp. 535-549.
Dress, A., Havel, T.F.: Bound Smoothing Under Chirality Constraints. SIAM Journal on Discrete Mathematics. 4, 535-549 (1991).
Dress, Andreas, and Havel, Timothy F. “Bound Smoothing Under Chirality Constraints”. SIAM Journal on Discrete Mathematics 4.4 (1991): 535-549.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar